Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Symptoms of gonorrhea - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Sexually Transmitted Diseases
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

Doctor :   hi
Doctor :   how can i help you
Doctor :   please go ahead with ur medical query
Doctor :   For Administrative and health purposes, Please provide these details of the person-Age: Gender: Occupation: Location: Marital Status: Weight and Height.
User :   well, i have symptoms of gonorrhea but i havent had intercourse in a month. is it possible to have gonorrhea?
Doctor :   do u have burning sensation when u pass urine
Doctor :   and fever
User :   urine yes, fever no
Doctor :   since how long u have this
Doctor :   how many days
User :   3
Doctor :   any time before u had similar complains
Doctor :   yes it could be due to urinary tract infection
Doctor :   to confirm thesame
Doctor :   u need to get a urine culture and routine tests done
Doctor :   how old are u
User :   does a discharge go along with UTI?
User :   21
Doctor :   HI
User :   hi
Doctor :   Dear user your free chat trial is over. You will have to make the payment to continue the chat. It's a very nominal cost. The system will not allow you to chat until then.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor